# SDR SIMA20181204005

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,811 hours, 32,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 12569
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY NR 2 BATTERY PACK FOUND CRACKED. REMOVED AND REPLACED NR 2 BATTERY POWER SUPPLY AND CHASSIS ASSEMBLY IAW AMM 33-50-04, EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK SATISFACTORY IAW AMM 33-50-00. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 103127
